Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 69, NWS Atlanta, GA

February 6, 2020Hall County, White County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 6, 2020, 1:53 PM EST for Hall County, White County, Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Feb 6, 2020, 1:53 PM EST (18:53 UTC)
Expired
Feb 27, 2020, 1:53 PM EST
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Hall County, GA, White County, GA

The radar

The Greer radar (KGSP), 136 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River near Cornelia (DCNG1). The gauge peaked at 14.25 ft at Feb 6, 2020, 4:00 PM EST.

actionminormoderate5101502/0602/0702/0802/0902/1002/1102/1202/1302/1402/1502/1602/1702/1802/1902/2002/2102/2202/2302/2402/2502/2602/2702/28
Action stage
11 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02331600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

164 
WGUS42 KFFC 061853
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
153 PM EST Thu Feb 6 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Chattahoochee River near Cornelia  affecting Hall and White 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC139-311-070852-
/O.NEW.KFFC.FL.W.0069.200206T1853Z-000000T0000Z/
/DCNG1.1.ER.200206T1836Z.200206T1845Z.000000T0000Z.NO/
153 PM EST Thu Feb 6 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Chattahoochee River near Cornelia .
* From this afternoon until further notice.
* At 1 PM Thursday the stage was 14.1 feet...and rising.
* Flood stage is 14 feet.


&&

LAT...LON 3463 8368 3469 8364 3455 8358 3443 8365
      3446 8371 3455 8365             

$$
1 follow-up statement
871 
WGUS82 KFFC 070006
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
706 PM EST Thu Feb 6 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Chattahoochee River near Cornelia  affecting Hall and White 
  Counties

  Grove Creek near Banks Crossing affecting Banks County

 
GAC139-311-070036-
/O.CAN.KFFC.FL.W.0069.000000T0000Z-200207T0006Z/
/DCNG1.1.ER.200206T1836Z.200206T2115Z.200206T2236Z.NO/
706 PM EST Thu Feb 6 2020

The Flood Warning is cancelled for
  The Chattahoochee River near Cornelia .
* This takes effect immediately.
* Until Wednesday December 31.
* At 645 PM Thursday the stage was 13.5 feet, and falling.
* Flood stage is 14 feet.
* The river will continue to fall.


&&

LAT...LON 3463 8368 3469 8364 3455 8358 3443 8365
      3446 8371 3455 8365             

$$

GAC011-070036-
/O.CAN.KFFC.FL.W.0060.000000T0000Z-200207T0006Z/
/GCBG1.1.ER.200206T1710Z.200206T2015Z.200206T2237Z.UU/
706 PM EST Thu Feb 6 2020

The Flood Warning is cancelled for
  The Grove Creek near Banks Crossing.
* This takes effect immediately.
* Until Wednesday December 31.
* At 7 PM Thursday the stage was 14.7 feet, and falling.
* Flood stage is 15 feet.
* The creek will continue to fall.


&&

LAT...LON 3430 8361 3434 8356 3427 8336 3426 8335 3426 8355


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 6, 1:15 PM EST, 38 minutes earlier.

Area forecast discussion, Feb 6, 1:15 PM EST, 38 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
115 PM EST Thu Feb 6 2020

...18Z Aviation Discussion and Forecast Update...

.UPDATE...

A Tornado Watch continues for the southeastern half of the
forecast area, extending southeast of a line from Columbus to
Peachtree City, to Lawrenceville, to Danielsville, until 8 PM
tonight as a line of severe thunderstorms sweeps through the area.
For this area, be prepared for possible Severe Thunderstorm and
Tornado Warnings, and be ready to take appropriate actions if
necessary.

A Flash Flood Watch will also continue through 7 AM Friday
morning for the entire forecast area with several Flash Flood and
River Flood Warnings ongoing for North Georgia for the next
several hours with multiple reports of swift water rescues
throughout the morning. Flooded roadways are proving to be very
dangerous and there are widespread road closures across North
Georgia. We'd like to remind all that when encountering flooded
roadways to play it safe; Turn Around, Don't Drown!

.PREV DISCUSSION... /Issued 416 AM EST Thu Feb 6 2020/

SHORT TERM /Today through Friday/...

Current radar loop shows showers and thunderstorms moving NE across
the region this morning. Main upper trough moving east through the
plains states this morning keeping the southeastern US in deep moist
southwesterly flow. This flow is bringing ample Gulf moisture and
rounds of heavy rainfall with increased thunderstorm chances mainly
Today. The main surface frontal boundary will push into NW GA over
the next few hours and continue to move southeast through tonight.
Strong to severe convection potential continues Today given ample
shear and some higher instability expected especially across central
portions of the state. Main threat continues to be damaging winds,
though with some decent HREF probabilities of sig tor params greater
than 3, there is the potential for some brief tornado spin ups this
afternoon. QPF showing highest values expected mainly across west
and central GA today with 2 to 3 more inches expected on top of the 1
to 2 inches that has already fallen. Have continued the Flash Flood
watch which includes all of north and central GA.

Other item to watch is the strong Cold air advection pushing in
behind this system tonight/Fri morning along with a slug of enhanced
moisture across N GA. Temps will dip down into the lower 30s and
with fairly steep cooling/lapse rates and decent saturation below
700 mb have continued with a rain snow mix mainly across N GA. Some
light accumulations cannot be ruled out especially in the higher
elevations. Temps Friday will rise into the 40s and 50s.

01

LONG TERM /Friday Night through Thursday/...

The first portion of the long term will be the rare dry period but
as has been the case, this will not last for long. A secondary
shortwave will drop through the midwest and eventually the
Mississippi Valley Sat morning with surface reflection passing
well north of the area. GFS continues to be most aggressive with
this feature and the associated moisture although the ECMWF has
trended slightly wetter as well. Still going to use a blend which
yields likely pops over the far NE zones through Sat afternoon.
Timing will be critical as we could see enough cold air lock in to
allow for a rain and snow mix over mountains primarily. ECMWF
indicates greater snow potential over a larger area than the GFS
but will lean toward the lower amounts which agrees with WPC. This
would yield a dusting to maybe two tenths of an inch over the
northeast mountains.

Another brief dry period for Sunday before next system moves in
quickly Monday into Tuesday and if you believe the ECMWF which
stalls the frontal boundary further north. Regardless, another
period of decent rainfall of over and inch. Not as impressive as
the current system but with ongoing flooding likely, this will
only exacerbate the problem. Although instability will be quite
minimal, did add a period of thunder for Tuesday afternoon as the
activity transitions into Central GA.

Depending on which long term solution verifies, we could see a
break on Wednesday but just as likely that front hangs around and
provides the focus for additional activity. Frontal boundary will
move through on Thu with good agreement this far out. An
additional inch of rain is likely with this system and possibly
quite a bit more in the far extended as models show front stalling
and additional waves impacting the area.

Deese

&&

.AVIATION...
18Z Update...
A broken line of showers and thunderstorms will cont to push
through the fcst area with a wide variety of svr wx and heavy rain
following. CIGS are very spotty at the moment, but expecting MVFR
to dominate through most of the TAF period with IFR possible
around the ATL sites between 22-06Z tonight. A mix of IFR/MVFR
VSBYS also likely with periods of heavy rain. Strong gusty SSW
winds ahead of the storms will transition to breezy west winds
tonight before strengthening again tomorrow morning with gusts up
to 25kts.

//ATL Confidence...18Z Update...
High confidence on winds.
Low to Medium confidence on CIGS.
Medium confidence on all other elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  40  46  32 / 100  90  10   5
Atlanta         68  38  44  33 / 100  80  20   5
Blairsville     64  33  38  28 / 100  80  40   5
Cartersville    67  35  44  31 / 100  80  30   5
Columbus        70  40  49  36 / 100  80  10   5
Gainesville     67  38  43  32 / 100  90  20   5
Macon           71  42  50  34 / 100  90   5   5
Rome            67  36  44  31 / 100  70  20   5
Peachtree City  69  38  47  33 / 100  80  20   5
Vidalia         75  47  53  36 /  90 100   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 8 PM EST this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clarke...Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...
Greene...Hancock...Henry...Houston...Jasper...Jefferson...
Johnson...Jones...Lamar...Laurens...Macon...Marion...Monroe...
Montgomery...Morgan...Newton...Oconee...Oglethorpe...Peach...
Pike...Pulaski...Putnam...Rockdale...Schley...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

Flash Flood Watch through Friday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...Thiem
AVIATION...Thiem
Hazardous weather outlook, Feb 6, 1:23 PM EST, 30 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
123 PM EST Thu Feb 6 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
123 PM EST Thu Feb 6 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...Tornado Watch In Effect For Portions of Central and Eastern
Georgia Southwest Portions of the Forecast Area extending
southeast of a line from Columbus to Peachtree City, to
Lawrenceville, to Danielsville, until 8 PM tonight...

A line of showers and thunderstorms capable of producing damaging
winds and isolated tornadoes will continue to sweep through
portions of central and eastern Georgia. For this area, be
prepared for possible Severe Thunderstorm and Tornado Warnings,
and be ready to take appropriate actions if necessary.

In addition to the severe storm potential, a Flash Flood Watch is
in effect for the entire forecast area through 7 AM Friday
morning as torrential rainfall will allow an additional 2 to 4
inches of rain. Heavy rain will quickly elevate the flood
potential across the area, especially in the higher terrain of
north Georgia, urban areas, low-lying areas, and small creeks and
streams. Please do not attempt to drive through flooded roadways;
Turn Around, Don't Drown!

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The Flash Flood Watch will continue through Friday morning across
north and central Georgia. Flooding will continue well after the
rain ends in urban areas, low-lying areas, and small creeks and
streams.

Light rain and snow mix will be possible across far north Georgia
on Friday morning and Saturday morning, mainly in the higher
terrain. Little to no accumulations are anticipated at this time
for Friday but this could change with subsequent forecasts. A
dusting to less than a half an inch could be realized for the
Saturday system across the Northeast mountains.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the latest information today for possible
activation across portions of north and central Georgia.

In the hours before

Special weather statement, Feb 6, 12:49 PM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1249 PM EST Thu Feb 6 2020

GAZ083-093>095-104-105-061815-
Macon GA-Peach GA-Dooly GA-Sumter GA-Houston GA-Twiggs GA-
1249 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHEASTERN PEACH...
WESTERN DOOLY...SUMTER...HOUSTON AND WESTERN TWIGGS COUNTIES UNTIL
115 PM EST...

At 1249 PM EST...a line of strong thunderstorms was along a line
extending from Marshallville to near Sumter...and moving northeast at
50 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Americus, Perry, Oglethorpe, Warner Robins, Centerville, Unadilla,
Montezuma, Marshallville, Byromville, Pinehurst, Andersonville,
Lilly, Dooling, Robins Air Force Base, Sumter, Lamar, Hayneville,
Whitewater State Park, Meadowdale and Houston Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8434 3216 8421 3216 8418 3220 8418
      3246 8404 3271 8350 3234 8363 3208 8385
TIME...MOT...LOC 1749Z 237DEG 51KT 3244 8394 3197 8422

WIND...50MPH
Special weather statement, Feb 6, 12:53 PM EST, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
1253 PM EST Thu Feb 6 2020

GAZ069>071-081-082-061830-
Lamar GA-Monroe GA-Bibb GA-Upson GA-Crawford GA-
1253 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR...MONROE...
NORTHWESTERN BIBB...NORTHEASTERN UPSON AND NORTHWESTERN CRAWFORD
COUNTIES UNTIL 130 PM EST...

At 1253 PM EST...a strong thunderstorm was over Redbone Crossroads,
or near Thomaston...moving east at 50 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Forsyth, Yatesville, Culloden, The Rock, Lake Tobesofkee,
Bolingbroke, Redbone Crossroads, Russellville, Brent, Musella,
Redbone, Logtown, Lizella and Plant Scherer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3298 8427 3310 8379 3309 8378 3280 8376
      3279 8428
TIME...MOT...LOC 1753Z 255DEG 45KT 3287 8425

WIND...50MPH
Special weather statement, Feb 6, 1:32 PM EST, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
132 PM EST Thu Feb 6 2020

GAZ059-060-072-073-082-061900-
Putnam GA-Baldwin GA-Bibb GA-Jones GA-Jasper GA-
132 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM...WESTERN BALDWIN...
NORTHERN BIBB...JONES AND SOUTHEASTERN JASPER COUNTIES UNTIL 200 PM
EST...

At 131 PM EST...a line of strong thunderstorms was along a line
extending from near Central Georgia Experiment Stn to Wayside to near
Wesleyan...and moving northeast at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Milledgeville, Eatonton, Gray, Monticello, Payne, Phoenix,
Payne City, Meriwether, Postell, Bradley, Wayside, Resseaus
Crossroads, Round Oak, Central Georgia Experiment Stn, Plant Harlee
Branch, Wesleyan, Arkwright, Browns Crossing and Ethridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3279 8381 3293 8376 3296 8371 3301 8373
      3306 8371 3334 8371 3348 8328 3326 8324
      3326 8325 3319 8327 3318 8324 3295 8331
TIME...MOT...LOC 1831Z 246DEG 81KT 3336 8351 3309 8359 3284 8375

WIND...40MPH
Special weather statement, Feb 6, 1:40 PM EST, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
140 PM EST Thu Feb 6 2020

GAZ073-083-084-061915-
Wilkinson GA-Baldwin GA-Twiggs GA-
140 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...
SOUTHEASTERN BALDWIN AND NORTHWESTERN TWIGGS COUNTIES UNTIL 215 PM
EST...

At 139 PM EST...a line of strong thunderstorms was along a line
extending from near Gordon to near Huber...and moving northeast at 50
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Gordon, Ivey, McIntyre, Myricks Mill, Coopers,
Fitzpatrick, Pancras, Scottsboro and Ripley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3264 8353 3278 8349 3290 8341 3293 8336
      3295 8336 3310 8311 3308 8312 3305 8310
      3282 8319
TIME...MOT...LOC 1839Z 228DEG 44KT 3292 8336 3270 8349

WIND...40MPH
Special weather statement, Feb 6, 1:49 PM EST, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
149 PM EST Thu Feb 6 2020

GAZ083-084-095-096-105-107-061915-
Wilkinson GA-Dooly GA-Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
149 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILKINSON...
NORTHWESTERN DOOLY...SOUTHEASTERN HOUSTON...WESTERN BLECKLEY...
SOUTHERN TWIGGS AND NORTHWESTERN PULASKI COUNTIES UNTIL 215 PM EST...

At 148 PM EST...a line of strong thunderstorms was along a line
extending from Bullard to near Grovania to Lilly...and moving
northeast at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Hawkinsville, Jeffersonville, Unadilla, Pinehurst, Lilly, Marion,
Hayneville, Browndale, Tarversville, Sand Bed, Bullard, Grovania,
Elko, Grove Park, Magnolia, District Path, Ocmulgee Public Fishing
Area, Bonaire, Kathleen and Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3281 8320 3248 8339 3225 8357 3208 8395
      3236 8374 3265 8352
TIME...MOT...LOC 1848Z 232DEG 41KT 3266 8351 3240 8369 3214 8391

WIND...40MPH
Special weather statement, Feb 6, 1:52 PM EST, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
152 PM EST Thu Feb 6 2020

GAZ062-075-076-061915-
Jefferson GA-Glascock GA-Warren GA-
152 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...GLASCOCK AND
SOUTHEASTERN WARREN COUNTIES UNTIL 215 PM EST...

At 151 PM EST...a strong thunderstorm was over Grange, or 8 miles
south of Gibson...moving northeast at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Wrens, Stapleton, Avera, Edge Hill, Edgehill, Matthews, Stellaville,
Grange and Stapletons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3321 8224 3306 8260 3310 8265 3313 8266
      3314 8267 3334 8244 3333 8242 3331 8240
      3331 8234 3330 8231 3327 8229 3326 8225
      3323 8223
TIME...MOT...LOC 1851Z 230DEG 45KT 3311 8258

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 9:40 PM ESTSpecial Weather StatementFFCHarris, Meriwether50 min
Feb 5, 9:54 PM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker51 min
Feb 6, 2:34 AM ESTSpecial Weather StatementFFCChattooga, Walker41 min
Feb 6, 3:09 AM ESTSpecial Weather StatementFFCGilmer, Gordon, Murray, Whitfield51 min
Feb 6, 4:43 AM ESTSpecial Weather StatementFFCChattooga, Floyd32 min
Feb 6, 4:49 AM ESTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield41 min
Feb 6, 5:05 AM ESTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Murray, Walker, Whitfield55 min
Feb 6, 5:07 AM ESTSpecial Weather StatementFFCBartow, Floyd, Polk23 min
Feb 6, 5:26 AM ESTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens49 min
Feb 6, 5:55 AM ESTSpecial Weather StatementFFCDawson, Pickens35 min
Feb 6, 6:02 AM ESTSpecial Weather StatementFFCFannin, Lumpkin, Towns, Union, White58 min
Feb 6, 6:04 AM ESTRiver Flood WarningFFCForsyth, Fulton53 hr
Feb 6, 6:05 AM ESTSpecial Weather StatementFFCBartow, Haralson, Paulding, Polk40 min
Feb 6, 6:11 AM ESTRiver Flood WarningFFCWhitfield4 days
Feb 6, 6:27 AM ESTSpecial Weather StatementFFCPaulding33 min
Feb 6, 6:38 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Forsyth, Pickens82 min
Feb 6, 6:40 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton80 min
Feb 6, 6:47 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding28 min
Feb 6, 7:09 AM ESTSpecial Weather StatementFFCDouglas36 min
Feb 6, 7:16 AM ESTRiver Flood WarningFFCMurray, Whitfield51 hr
Feb 6, 7:20 AM ESTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin40 min
Feb 6, 7:28 AM ESTAreal Flood WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more6 hr
Feb 6, 7:39 AM ESTFlash Flood Warning Considerable damage threatFFCCatoosa, Chattooga, Dade, Floyd, Gilmer, Gordon and 3 more6 hr
Feb 6, 7:42 AM ESTSevere Thunderstorm WarningFFCDeKalb, Forsyth, Fulton, Gwinnett33 min
Feb 6, 7:50 AM ESTFlash Flood WarningFFCFannin, Gilmer, Lumpkin, Towns, Union6 hr
Feb 6, 7:50 AM ESTFlash Flood WarningFFCTowns, Union6 hr
Feb 6, 7:51 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 7:51 AM ESTRiver Flood WarningFFCGwinnett12 hr
Feb 6, 7:53 AM ESTSpecial Weather StatementFFCHaralson, Paulding37 min
Feb 6, 7:54 AM ESTSpecial Weather StatementFFCBanks, Barrow, DeKalb, Gwinnett, Hall, Jackson96 min
Feb 6, 8:02 AM ESTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 9 more6 hr
Feb 6, 8:12 AM ESTFlash Flood WarningFFCBanks, Barrow, Dawson, Forsyth, Hall, Jackson and 2 more6 hr
Feb 6, 8:16 AM ESTTornado WarningFFCBarrow, Gwinnett, Hall, Jackson29 min
Feb 6, 8:35 AM ESTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Forsyth25 min
Feb 6, 8:42 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 8:49 AM ESTSpecial Weather StatementFFCCarroll26 min
Feb 6, 8:51 AM ESTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin24 min
Feb 6, 9:12 AM ESTRiver Flood WarningFFCWhitfield5 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCCatoosa55 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield10 days
Feb 6, 9:23 AM ESTRiver Flood WarningFFCChattooga32 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCFloyd, Gordon11 days
Feb 6, 9:23 AM ESTSpecial Weather StatementFFCCobb, Douglas, Forsyth, Fulton, Heard37 min
Feb 6, 9:29 AM ESTRiver Flood WarningFFCForsyth23 hr
Feb 6, 9:37 AM ESTRiver Flood WarningFFCDawson, Forsyth23 hr
Feb 6, 9:37 AM ESTSpecial Weather StatementFFCClarke, Madison, Oconee38 min
Feb 6, 9:44 AM ESTTornado WarningFFCClarke, Madison, Oconee, Oglethorpe31 min
Feb 6, 9:55 AM ESTRiver Flood WarningFFCCatoosa25 hr
Feb 6, 9:55 AM ESTRiver Flood WarningFFCGilmer4 hr
Feb 6, 9:55 AM ESTRiver Flood WarningFFCGilmer8 hr
Feb 6, 9:58 AM ESTTornado WarningFFCBarrow, Jackson, Walton32 min
Feb 6, 10:17 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Rockdale28 min
Feb 6, 10:36 AM ESTSpecial Weather StatementFFCMadison9 min
Feb 6, 10:37 AM ESTRiver Flood WarningFFCCobb21 days
Feb 6, 10:41 AM ESTRiver Flood WarningFFCPolk21 days
Feb 6, 10:49 AM ESTRiver Flood WarningFFCGwinnett, Walton16 hr
Feb 6, 10:53 AM ESTRiver Flood WarningFFCCobb21 days
Feb 6, 11:11 AM ESTRiver Flood WarningFFCWalker21 days
Feb 6, 11:20 AM ESTRiver Flood WarningFFCDawson19 hr
Feb 6, 11:23 AM ESTSpecial Weather StatementFFCHenry, Meriwether, Pike, Spalding, Troup52 min
Feb 6, 11:56 AM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup34 min
Feb 6, 11:57 AM ESTRiver Flood WarningFFCGwinnett24 hr
Feb 6, 12:03 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Muscogee27 min
Feb 6, 12:05 PM ESTRiver Flood WarningFFCCherokee, Cobb9 hr
Feb 6, 12:08 PM ESTSpecial Weather StatementFFCJasper, Morgan37 min
Feb 6, 12:13 PM ESTRiver Flood WarningFFCBanks21 days
Feb 6, 12:25 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Meriwether, Muscogee, Pike and 3 more35 min
Feb 6, 12:26 PM ESTRiver Flood WarningFFCGwinnett3 hr
Feb 6, 12:34 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster26 min
Feb 6, 12:35 PM ESTTornado WarningFFCPutnam25 min
Feb 6, 12:36 PM ESTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam24 min
Feb 6, 12:45 PM ESTTornado WarningFFCGreene, Morgan, Oglethorpe, Taliaferro, Wilkes30 min
Feb 6, 12:49 PM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 12:49 PM ESTSpecial Weather StatementFFCDooly, Houston, Macon, Sumter26 min
Feb 6, 12:49 PM ESTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Pike, Spalding26 min
Feb 6, 12:53 PM ESTSpecial Weather StatementFFCMonroe37 min
Feb 6, 12:55 PM ESTTornado WarningFFCGreene, Putnam35 min
Feb 6, 12:56 PM ESTRiver Flood WarningFFCCobb, Fulton21 days
Feb 6, 1:00 PM ESTSevere Thunderstorm WarningFFCMarion, Talbot, Taylor30 min
Feb 6, 1:10 PM ESTSevere Thunderstorm WarningFFCWashington, Wilkinson23 min

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.